# SDR SWIA2021080960141

- Difficulty date: April 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 INTERCOSTAL RIVETS ARE CORRODED FROM LBL 27 -  LBL 36     (C-CHECK RO 8/5/2021)    REMOVED 9EA CORRODED RIVETS FROM THE FS 349 CROSSBEAM BETWEEN LBL 27 ANDLBL 36 AND INSTALLED 9EA NEW SERVICEABLE RIVETS IAW CRJ-200 SRM 51-42-13, APPLIED FINISH TO THE REPAIR AREA IAW CRJ-200 SRM 51-25-00
